# SDR 2021FA0000068

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: General aviation
- Engine: Rroyce RB211TRENT77
- Engine time: 24,923 hours, 9,550 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT772B6016
- Part serial: 41782
- Condition: Surges
- Location: Engine
- Part time: 24,923 hours, 9,550 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE  SURGED AND STALLED ON TEST
